MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (sn (b)(6)) displayed fault 41 (patient temperature sensor failure) was not confirmed during the functional test but was confirmed during the archive data review.No device malfunction was observed during the functional testing and the autopulse platform performed as intended.The archive data review indicated fault 41, thus confirming the reported complaint.The autopulse platform passed the initial functional test without any fault or error and the reported complaint could not be reproduced.Nevertheless, the temperature sensor needs to be replaced as a preventive precautionary measure, as the sensor may have had some intermittent technical problems that could not be directly identified during the functional testing.A load cell characterization test confirmed that both cell modules function within the specification.Service was not performed, as the customer declined the repair.The autopulse platform will be returned to the customer unrepaired and clearly labeled "not for human use".Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with sn (b)(6).
 
Event or Problem Description
As reported, the autopulse platform (sn (b)(6)) displayed a fault 41 (patient temperature sensor failure) message.It is unknown when the problem occurred.However, patient use information was requested but no additional information was provided.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key21132725
Report Number3010617000-2025-00021
Device Sequence Number15155140
Product Code DRM
UDI-Device Identifier00849111001076
UDI-Public00849111001076
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date01/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown